# SDR MASA200500200

- Difficulty date: March 10, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 8,388 hours, 7,953 cycles
- System (JASC): 2210 · Autopilot System
- Part: Ahrs
- Part number: HG2010AC02
- Part serial: 01021908
- Condition: Failed
- Location: Nr 1
- Part time: 8,388 hours, 7,953 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2796 CLT - HAD AN AUTO PILOT DISENGAGE DUE TO AN AHRS INOP.  MAINTENANCE REPLACED THE AHRS COMPUTER.
